# SDR UPS805129

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123
- Aircraft serial: 20391
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall Splice
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND PYLON CRACKED HORIZONATAL FIREWALL SPLICE.  MRR FILED OPEN.
